Show simple item record

Geometric Aspects in the Computation of the Structured Singular Value.

dc.contributor.authorFan, Michael K-H.en_US
dc.contributor.authorTits, A.L.en_US
dc.date.accessioned2007-05-23T09:35:01Z
dc.date.available2007-05-23T09:35:01Z
dc.date.issued1986en_US
dc.identifier.urihttp://hdl.handle.net/1903/4442
dc.description.abstractThe concept of structured signular value was recently introduced by Dolye (Proc. IEEE, vol.129, pp. 242-250, 1982) as a tool for the analysis and synthesis of feedback systems with structured uncertainties. In this paper an equivalent expression for the structured singular value is proposed, leading to an alternative algorithm for its computation. The new approach is based on the geometric properties of certain family of sets. Similar to previously considered schemes, the algorithm proposed here is proven to give the correct value for block-structures of size up to 3. For larger sizes, insight is gained in the question of the possible 'gap' between the structured singular value and its known upper bound.en_US
dc.format.extent267066 bytes
dc.format.mimetypeapplication/pdf
dc.language.isoen_USen_US
dc.relation.ispartofseriesISR; TR 1986-16en_US
dc.titleGeometric Aspects in the Computation of the Structured Singular Value.en_US
dc.typeTechnical Reporten_US
dc.contributor.departmentISRen_US


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record